International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

A single server compulsory vacation queue with three type of services and with restricted admissibility


Author(s): Kalyanaraman R and Suvitha V

Abstract: A single server queue with compulsory server vacation has been considered. In addition the admission to queue is based on a Bernoulli process and the server gives two type of services and an optional service. For this model the probability generating function for the number of customers in the queue at different server’s state are obtained using supplementary variable technique. Some performance measures are calculated.

Pages: 36-42 | Views: 891 | Downloads: 20

Download Full Article: Click Here
How to cite this article:
Kalyanaraman R and Suvitha V. A single server compulsory vacation queue with three type of services and with restricted admissibility. International Journal of Statistics and Applied Mathematics. 2016; 1(3): 36-42.
Call for book chapter
International Journal of Statistics and Applied Mathematics